# SDR DL76L000720

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 44,552 hours, 6,723 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 834403
- Part serial: 35581
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, HAD MASTER CAUTION WARNING WITH L/E SLAT ASSY LIGHT ON EICAS AND L/E LT.  BOTH FLAP NEEDLES MOVED UP TO THE 1/2 DETENT MARK.  PSEU BIOTE FAULTED S301. FSEU BITE NO FAULTS.  REPLACED S301 PER MM.  TARGET GAP OK.  OPERATED FLAPS/SLATS ALL NORMAL.
